Advanced Search
Article Contents
Article Contents

Optimal $ Z $-eigenvalue inclusion intervals of tensors and their applications

  • * Corresponding author: Zhen Chen

    * Corresponding author: Zhen Chen
Abstract Full Text(HTML) Figure(0) / Table(1) Related Papers Cited by
  • Firstly, a weakness of Theorem 3.2 in [Journal of Industrial and Management Optimization, 17(2) (2021) 687-693] is pointed out. Secondly, a new Geršgorin-type $ Z $-eigenvalue inclusion interval for tensors is given. Subsequently, another Geršgorin-type $ Z $-eigenvalue inclusion interval with parameters for even order tensors is presented. Thirdly, by selecting appropriate parameters some optimal intervals are provided and proved to be tighter than some existing results. Finally, as an application, some sufficient conditions for the positive definiteness of homogeneous polynomial forms as well as the asymptotically stability of time-invariant polynomial systems are obtained. As another application, bounds of $ Z $-spectral radius of weakly symmetric nonnegative tensors are presented, which are used to estimate the convergence rate of the greedy rank-one update algorithm and derive bounds of the geometric measure of entanglement of symmetric pure state with nonnegative amplitudes.

    Mathematics Subject Classification: Primary: 15A18, 15A42; Secondary: 15A69.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Table 1.  Upper bounds of $ \varrho(\mathcal{A}) $

    Method $ \varrho(\mathcal{A})\leq $
    Theorem 5.5, i.e., Corollary 4.5 of [39] 26.0000
    Theorem 3.3 of [25] 25.7771
    Theorem 3.4 of [47], where $ S=\{1\},\bar{S}=\{2\} $ 25.7382
    Theorem 4.5 of [41] 25.7382
    Theorem 3.5 of [10] 25.6437
    Theorem 6 of [11] 25.6437
    Theorem 4 of [43], where $ S=\{1\},\bar{S}=\{2\} $ 25.6437
    Theorem 7 of [35] 25.4807
    Theorem 7 of [44] 25.4807
    Theorem 2.9 of [27] 23.8617
    Theorem 5 of [46] 22.5426
    Theorem 3.1 of [36] 21.8172
    Theorem 5.6 16.0000
    Corollary 9 14.5000
     | Show Table
    DownLoad: CSV
  • [1] A. AmmarF. Chinesta and A. Falcó, On the convergence of a greedy rank-one update algorithm for a class of linear systems, Arch. Comput. Methods Eng., 17 (2010), 473-486.  doi: 10.1007/s11831-010-9048-z.
    [2] L. Bloy and R. Verma, On computing the underlying fiber directions from the diffusion orientation distribution function, Med. Image Comput. Comput. Assist. Interv., 5241 (2008), 1–8. Available from: https://www.ncbi.nlm.nih.gov/pubmed/18979725. doi: 10.1007/978-3-540-85988-8_1.
    [3] N. Bose and P. Kamt, Algorithm for stability test of multidimensional filters, IEEE Trans. Acoust. Speech Signal Process, 22 (1974), 307-314.  doi: 10.1109/TASSP.1974.1162592.
    [4] N. K. Bose and R. W. Newcomb, Tellegon's theorem and multivariate realizability theory, Int. J. Electron, 36 (1974), 417-425.  doi: 10.1080/00207217408900421.
    [5] K. C. ChangK. J. Pearson and T. Zhang, Some variational principles for $Z$-eigenvalues of nonnegative tensors, Linear Algebra Appl., 438 (2013), 4166-4182.  doi: 10.1016/j.laa.2013.02.013.
    [6] C. DengH. Li and C. Bu, Brauer-type eigenvalue inclusion sets of stochastic/irreducible tensors and positive definiteness of tensors, Linear Algebra Appl., 556 (2018), 55-69.  doi: 10.1016/j.laa.2018.06.032.
    [7] R. A. Devore and V. N. Temlyakov, Some remarks on greedy algorithms, Adv. Comput. Math., 5 (1996), 173-187.  doi: 10.1007/BF02124742.
    [8] P. V. D. Driessche, Reproduction numbers of infectious disease models, Infectious Disease Model., 2 (2017), 288-303.  doi: 10.1016/j.idm.2017.06.002.
    [9] A. Falco and A. Nouy, A proper generalized decomposition for the solution of elliptic problems in abstract form by using a functional Eckart-Young approach, J. Math. Anal. Appl., 376 (2011), 469-480.  doi: 10.1016/j.jmaa.2010.12.003.
    [10] J. He, Bounds for the largest eigenvalue of nonnegative tensors, J. Comput. Anal. Appl., 20 (2016), 1290-1301. 
    [11] J. He, Y.-M. Liu, H. Ke, J.-K. Tian and X. Li, Bounds for the $Z$-spectral radius of nonnegative tensors, Springerplus, 5 (2016), 1727. doi: 10.1186/s40064-016-3338-3.
    [12] J. He and T.-Z. Huang, Upper bound for the largest $Z$-eigenvalue of positive tensors, Appl. Math. Lett., 38 (2014), 110-114.  doi: 10.1016/j.aml.2014.07.012.
    [13] J. C. Hsu and A. U. Meyer, Modern Control Principles and Applications, The McGraw-Hill Series in Advanced Chemistry McGraw-Hill Book Co., Inc., New York-Toronto-London, 1956.
    [14] E. I. JuryN. K. Bose and B. D. Anderson, Output feedback stabilization and related problems-solutions via decision methods, IEEE Trans. Automat. Control, AC20 (1975), 53-66.  doi: 10.1109/tac.1975.1100846.
    [15] E. Kofidis and P. A. Regalia, On the best rank-1 approximation of higher-order supersymmetric tensors, SIAM J. Matrix Anal. Appl., 23 (2002), 863-884.  doi: 10.1137/S0895479801387413.
    [16] T. G. Kolda and J. R. Mayo, Shifted power method for computing tensor eigenpairs, SIAM J. Matrix Anal. Appl., 32 (2011), 1095-1124.  doi: 10.1137/100801482.
    [17] J. C. Kuang, Applied Inequalities (4th ed.), Shandong Science and Technology Press, Jinan, 2010.
    [18] L. D. LathauwerB. D. Moor and J. Vandewalle, On the best rank-1 and rank-($R_1, R_2, \ldots, R_N$) approximation of higer-order tensors, SIAM J. Matrix Anal. Appl., 21 (2000), 1324-1342.  doi: 10.1137/S0895479898346995.
    [19] C. Li and Y. Li, An eigenvalue localization set for tensors with applications to determine the positive (semi-)definitenss of tensors, Linear Multilinear Algebra, 64 (2016), 587-601.  doi: 10.1080/03081087.2015.1049582.
    [20] C. LiY. Li and X. Kong, New eigenvalue inclusion sets for tensors, Numer. Linear Algebra Appl., 21 (2014), 39-50.  doi: 10.1002/nla.1858.
    [21] C. LiZ. Chen and Y. Li, A new eigenvalue inclusion set for tensors and its applications, Linear Algebra Appl., 481 (2015), 36-53.  doi: 10.1016/j.laa.2015.04.023.
    [22] C. LiJ. Zhou and Y. Li, A new Brauer-type eigenvalue localization set for tensors, Linear Multiliear Algebra, 64 (2016), 727-736.  doi: 10.1080/03081087.2015.1119779.
    [23] C. LiA. Jiao and Y. Li, An $S$-type eigenvalue location set for tensors, Linear Algebra Appl., 493 (2016), 469-483.  doi: 10.1016/j.laa.2015.12.018.
    [24] C. LiY. Liu and Y. Li, Note on $Z$-eigenvalue inclusion theorems for tensors, J. Ind. Manag. Optim., 17 (2021), 687-693.  doi: 10.3934/jimo.2019129.
    [25] W. LiD. Liu and S.-W. Vong, $Z$-eigenpair bounds for an irreducible nonnegative tensor, Linear Algebra Appl., 483 (2015), 182-199.  doi: 10.1016/j.laa.2015.05.033.
    [26] L. H. Lim, Singular values and eigenvalues of tensors: A variational approach, in CAMSAP'05: Proceeding of the IEEE International Workshop on Computational Advances in MultiSensor Adaptive Processing, 2005,129–132.
    [27] Q. Liu and Y. Li, Bounds for the $Z$-eigenpair of general nonnegative tensors, Open Math., 14 (2016), 181-194.  doi: 10.1515/math-2016-0017.
    [28] Q. NiL. Qi and F. Wang, An eigenvalue method for testing positive definiteness of a multivariate form, IEEE Trans. Automat. Control, 53 (2008), 1096-1107.  doi: 10.1109/TAC.2008.923679.
    [29] L. Qi, Eigenvalues of a real supersymmetric tensor, J. Symbolic Comput., 40 (2005), 1302-1324.  doi: 10.1016/j.jsc.2005.05.007.
    [30] L. Qi, Rank and eigenvalues of a supersymmetric tensor, the multivariate homogeneous polynomial and the algebraic hypersurface it defines, J. Symbolic Comput., 41 (2006), 1309-1327.  doi: 10.1016/j.jsc.2006.02.011.
    [31] L. QiG. Yu and E. X. Wu, Higher order positive semidefinite diffusion tensor imaging, SIAM J. Imaging Sciences, 3 (2010), 416-433.  doi: 10.1137/090755138.
    [32] L. Qi, The best rank-one approximation ratio of a tensor space, SIAM J. Matrix Anal. Appl., 32 (2011), 430-442.  doi: 10.1137/100795802.
    [33] L. Qi and Z. Luo, Tensor Analysis: Spectral Theory and Special Tensors, Society for Industrial and Applied Mathematics, Philadelphia, 2017. doi: 10.1137/1.9781611974751.ch1.
    [34] L. Qi, H. Chen and Y. Chen, Tensor Eigenvalues and Their Applications, Springer, Singapore, 2018. doi: 10.1007/978-981-10-8058-6.
    [35] C. Sang, A new Brauer-type $Z$-eigenvalue inclusion set for tensors, Numer. Algor., 80 (2019), 781-794.  doi: 10.1007/s11075-018-0506-2.
    [36] C. Sang and J. Zhao, $E$-eigenvalue inclusion theorems for tensors, Filomat, 33 (2019), 3883-3891.  doi: 10.2298/FIL1912883S.
    [37] C. Sang and Z. Chen, $E$-eigenvalue localization sets for tensors, J. Ind. Manag. Optim., 16 (2020), 2045-2063.  doi: 10.3934/jimo.2019042.
    [38] C. Sang and Z. Chen, $Z$-eigenvalue localization sets for even order tensors and their applications, Acta Appl. Math., 169 (2020), 323-339.  doi: 10.1007/s10440-019-00300-1.
    [39] Y. Song and L. Qi, Spectral properties of positively homogeneous operators induced by higher order tensors, SIAM J. Matrix Anal. Appl., 34 (2013), 1581-1595.  doi: 10.1137/130909135.
    [40] L. SunG. Wang and L. Liu, Further Study on $Z$-eigenvalue localization set and positive definiteness of fourth-order tensors, Bull. Malays. Math. Sci. Soc., 44 (2021), 105-129.  doi: 10.1007/s40840-020-00939-2.
    [41] G. WangG. Zhou and L. Caccetta, $Z$-eigenvalue inclusion theorems for tensors, Discrete Contin. Dyn. Syst., Ser. B., 22 (2017), 187-198.  doi: 10.3934/dcdsb.2017009.
    [42] Y. Wang and L. Qi, On the successive supersymmetric rank-1 decomposition of higher-order supersymmetric tensors, Numer. Linear Algebra Appl., 14 (2007), 503-519.  doi: 10.1002/nla.537.
    [43] Y. Wang and G. Wang, Two $S$-type $Z$-eigenvalue inclusion sets for tensors, J. Inequal. Appl., 2017 (2017), Paper No. 152, 12 pp. doi: 10.1186/s13660-017-1428-6.
    [44] L. Xiong and J. Liu, $Z$-eigenvalue inclusion theorem of tensors and the geometric measure of entanglement of multipartite pure states, Comput. Appl. Math., 39 (2020), Paper No. 135, 11 pp. doi: 10.1007/s40314-020-01166-y.
    [45] T. Zhang and G. H. Golub, Rank-one approximation of higher-order tensors, SIAM J. Matrix Anal. Appl., 23 (2001), 534-550.  doi: 10.1137/S0895479899352045.
    [46] J. Zhao, A new $Z$-eigenvalue localization set for tensors, J. Inequal. Appl., 2017 (2017), Paper No. 85, 9 pp. doi: 10.1186/s13660-017-1363-6.
    [47] J. Zhao and C. Sang, Two new eigenvalue localization sets for tensors and theirs applications, Open Math., 15 (2017), 1267-1276.  doi: 10.1515/math-2017-0106.
    [48] J. Zhao, $E$-eigenvalue localization sets for fourth-order tensors, Bull. Malays. Math. Sci. Soc., 43 (2020), 1685-1707.  doi: 10.1007/s40840-019-00768-y.
  • 加载中



Article Metrics

HTML views(1794) PDF downloads(542) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint